Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having depression, memory loss and fatigue due to Lacunar infarct. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I am suffering from lacunae infracts resulting to depression, low spirits, memoray impairment ,.mental fatigue kindly advise me how to come out of all these things.
Posted Sat, 5 May 2012 in Stroke
Answered by Dr. Aparna Kohli 33 minutes later

Thanks for posting your query.

I understand your concern. Your query typically represents the sequelae of post lacunar infarct.
Since these can potentially lead to further complications in future, an early management is crucial. The complications can be delayed and/or prevented.

This includes treatment with drugs like aspirin+/- clopidogrel, proper anti hypertensive medication and other measures to control diabetes and cholesterol, if any. Additionally, increased intake of fish and decreased intake of fat have also been found to help. Some physicians may add drugs to improve the blood circulation to the brain. Some drugs like pentoxifylline have shown some promise. However, these are prescription drugs and would require you to consult the doctor.

Hence I suggest you to speak to Neurologist and Neuropsychiatrist.

I hope I have answered your query. I shall be available for follow up queries.

Above answer was peer-reviewed by
Follow-up: Having depression, memory loss and fatigue due to Lacunar infarct. Solution? 43 minutes later
you have not mentioned about the drugs strocit plus which i am prescribed to take .
Answered by Dr. Aparna Kohli 6 minutes later

Thanks for getting back.

The Strocit Plus that you are taking contains citicoline. It is typically used in cases like yours. It has a chemical that improves microvascular blood circulation. And so when used earlier, it can improve the function of the brain and can aid recovery.

So I would suggest that you keep using it under the prescription of your treating physician.

I hope I have answered your query. Please accept my answer if you no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor